# SDR SWAA2021110123386

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BS 312 BETWEEN STR 5L AND STR 6L AT FWD GALLEY AREA ; 2021-436013 / [28] INSTALLED REPAIR ANGLE LOC. WEB BS 312 BETWEEN STR 5L AND STR 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 PEPAIR 1 SRM 51-40-02; [29] PERFORMED REPAIR WEB (FRAME) BS 312 BETWEEN STR 5L AND STR 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 PEPAIR 1 SRM 51-10-02ITEM 9; [30] COMPLETE STEP 28 & 29 RII INSTALLED REPAIR ANGLE  CERTIFIED WORK PERFORMED
